# SDR 95FDEA01271

- Difficulty date: September 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N147FE
- Make and model: Boeing 727-22
- Aircraft serial: 19080
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520841
- Condition: Corroded
- Location: Bs 760-850
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SEAT TRACK AND FASTENERS AT STA 760 TO 850 LBL 25.  REMOVED AND REPLACED SEAT TRACK.  ALL WORK DONE IAW FEDEX SRM 53-10-1 AND FEDEX MM 53-20-12.
